# SDR SWAA020791

- Difficulty date: April 15, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 53,462 hours, 53,083 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6517582
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND VERTICAL WEB CRACKED AT BS 178, WL 220 AT RBL 17.1.  REMOVED AND REPLACED VERTICAL WEB PER SRM.
